# SDR REXA2015031700355

- Difficulty date: March 17, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD 900-57-900-300 PANEL 584ET CHAFED.  REMOVED DAMAGE FROM PANEL 584ET & FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-A01.  DEPTH .023 DAMAGE OVER FASTENER HOLE.  REPLACED PANEL IAW SRM 51-40-11-001-001-A01.  APPLIED PAINT TO PANEL IAW SRM 51-25-001-001-A01.  PANEL WILL BE INSTALLED ON JOB 192.
